# SDR SWAA2023051748339

- Difficulty date: May 13, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 64,552 hours, 34,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE INTERIOR AND EXTERIOR EMERGENCY LIGHT FOUND INOP.<[01] REMOVED AND REPLACED EMERGENCY LIGHT CHARGER ASSEMBLY AT M1670 PER AMM 33-51-06. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT M1670; M1672; M1673; M1674; AND M1675. OPS CHECK GOOD.
